# SDR IXXA110020O

- Difficulty date: February 11, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,439 hours, 27,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Defective
- Location: Lt Mlg
- Part time: 101,439 hours, 27,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN MLG RETRACTED THE DOOR NOT LATCH LIGHT REMAINED ON. THE CREW CYCLED MLG AND LIGHT REMAINED ON. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT MLG PROXIMITY SWITCH. OPERATIONAL CHECK GOOD IAW MM 32-60-0. AIRCRAFT WAS RETURNED TO SERVICE.
